# SDR TWAA0105204

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN FOUND CORROSION ON CHAIR TRACK AT SEVERAL PLACES, STA 1003 TO 1146.  INSTALLED NEW TRACK PER INSTALLATION PRINT 5930566.  TREATED AREA WITH ALODINE AND PRIMER PER SRM 51-10-3, PAGE 16 AND 18.
